Two-Plane Sub-Bundles of nonorientable real vector-bundles.

Maria H. Paula Leite Mello

Manuscripta mathematica (1986/87)

  • Volume: 57, page 263-280
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Paula Leite Mello, Maria H.. "Two-Plane Sub-Bundles of nonorientable real vector-bundles.." Manuscripta mathematica 57 (1986/87): 263-280. <http://eudml.org/doc/155198>.

@article{PaulaLeiteMello1986/87,
author = {Paula Leite Mello, Maria H.},
journal = {Manuscripta mathematica},
keywords = {embedding 2-dimensional vector bundles; nonorientable m-plane bundle over a CW complex; Postnikov deomposition; tangent bundle of a closed, connected, nonorientable smooth manifold},
pages = {263-280},
title = {Two-Plane Sub-Bundles of nonorientable real vector-bundles.},
url = {http://eudml.org/doc/155198},
volume = {57},
year = {1986/87},
}

TY - JOUR
AU - Paula Leite Mello, Maria H.
TI - Two-Plane Sub-Bundles of nonorientable real vector-bundles.
JO - Manuscripta mathematica
PY - 1986/87
VL - 57
SP - 263
EP - 280
KW - embedding 2-dimensional vector bundles; nonorientable m-plane bundle over a CW complex; Postnikov deomposition; tangent bundle of a closed, connected, nonorientable smooth manifold
UR - http://eudml.org/doc/155198
ER -

NotesEmbed ?

top

You must be logged in to post comments.